• over 2 years ago

    Helpneedquestionanswered

    I have gone to a General Practioner, Urgent Care, and now Obgyn. No one can find the bugs that I am able to pull out of my vaginal hair or on my vaginal skin. I have tried Otc medications for pubic lice with no relief. The bugs are black in color, thin in width and look like pubic hair. When nudged with a fingernail they jump. I have been told no nothing is. Seen when I was looked at and it has to be the soap I'm using, yesterday I was told it might be scabies give that medicine a try but not sure if it's scabies. These bugs are about two centimeters in length. Please help me figure out what it is and what kind of doctor can help me. I have lived with this now for four months and can't get any answers from any doctor nor is any otc meds working. Thank you in advance.

Responses

  • over 2 years ago

    RE: Helpneedquestionanswered

    Hi From what your saying you have fleas and there laying there eggs at the bottom of you hairs, so first thing into the bathroom and get shaved, but only shave downwards, and keep it shaved for a couple of months, who knows you may even like it., ask either at your chemist for something you can put on your skin to clear the rest away, or try your local vets. OK

    NOWHARD
  • over 2 years ago

    RE: Helpneedquestionanswered

    I'd say it probably can't hurt to give the scabies meds a try. Are you able to catch one of these bugs? If so, I'd but it in a container of some sort and bring it to your doctor. Is the area itchy at all or do you have any kind of rash that would signal fleas or even scabies? I do think that shaving all hair in that area and seeing if that helps is a great idea, but I don't think the vet is the right place to go for answers or meds as the other poster suggested...even if this was a case of fleas the treatments for humans are very different than what we give our animals.
  • over 2 years ago

    RE: Helpneedquestionanswered

    No offense, you might need to see a psychiatrist. This could very well be a chemical imbalance causing hallucinations. Although this is probably not something you've entertained, it is a possibility, and one you should sincerely embrace. Don't be embarrassed, this is actually pretty common, and it certainly doesn't mean your crazy. You might just need some medication or talk therapy to get this rectified. Hope this helps!